# SDR P5CA9701460

- Difficulty date: August 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON - AFT MOUNT FRAME AFT OUTBOARD WEB CRACKED PAST PREVIOUS STOP DRILL.  REPAIRED PER BOEING SERVICE BULLETIN 747-54-2065 R-6.
